Authors: D H Ji Ju H Park S M Lee J H Koo S C Won
Publish Date: 2010/06/02
Volume: 147, Issue: 2, Pages: 298-317
Abstract
In this paper the effects of a time varying delay on a chaotic driveresponse synchronization are considered Using a delayed feedback proportionalderivative PD controller scheme a delaydependent synchronization criterion is derived for chaotic systems represented by the Lur’e system with sector and slope restricted nonlinearities The derived criterion is a sufficient condition for the absolute stability of the error dynamics between the drive and the response systems By the use of a convex representation of the nonlinearity and the discretized LyapunovKrasovskii functional stability condition is obtained via the LMI formulation The condition represented in the terms of linear matrix inequalities LMIs can be solved by the application of convex optimization algorithms The effectiveness of the work is verified through numerical examples
Keywords: